# SDR SWAA2024090317692

- Difficulty date: July 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SHIELD LOCATED BTW STA 767 TO STA 794.3 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT 2024-454526<[01] REPLACED FASTENERS AND WEB SHIELD LOCATED BTW STA 767 TO STA 794.3 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 146A0081 SHEET 25 REV A. AND SRM 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FASTENERS AND WEB SHIELD LOCATED BTW STA 767 TO STA 794.3 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 146A0081 SHEET 25 REV A. AND SRM 51-10-02. RII VERIFIED
